Library Header Image
LSE Research Online LSE Library Services

Financially interlinked business groups

Ghatak, Maitreesh and Kali, Raja (2001) Financially interlinked business groups. Journal of Economics and Management Strategy, 10 (4). pp. 591-619. ISSN 1058-6407

Full text not available from this repository.
Identification Number: 10.1111/j.1430-9134.2001.00591.x
Item Type: Article
Official URL:
Additional Information: © 2001 Blackwell Publishing Inc
Divisions: STICERD
Subjects: H Social Sciences > H Social Sciences (General)
H Social Sciences > HB Economic Theory
Date Deposited: 25 Jun 2008 08:38
Last Modified: 20 Oct 2021 00:21

Actions (login required)

View Item View Item